An inexact modified subgradient algorithm for nonconvex optimization

Burachik, Regina S., Kaya, C. Yalçın and Mammadov, Musa 2010, An inexact modified subgradient algorithm for nonconvex optimization, Computational optimization and applications, vol. 45, no. 1, pp. 1-24, doi: 10.1007/s10589-008-9168-7.

Attached Files
Name Description MIMEType Size Downloads

Title An inexact modified subgradient algorithm for nonconvex optimization
Author(s) Burachik, Regina S.
Kaya, C. Yalçın
Mammadov, Musa
Journal name Computational optimization and applications
Volume number 45
Issue number 1
Start page 1
End page 24
Total pages 24
Publisher Springer
Place of publication Cham, Switzerland
Publication date 2010-01
ISSN 0926-6003
Language eng
DOI 10.1007/s10589-008-9168-7
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2008, Springer Science+Business Media, LLC
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in TR Web of Science
Scopus Citation Count Cited 17 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 75 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 Jul 2019, 15:16:22 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact